PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 86 | 1 | 91-100
Tytuł artykułu

A supersingular congruence for modular forms

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
86
Numer
1
Strony
91-100
Opis fizyczny
Daty
wydano
1998
otrzymano
1998-01-27
Twórcy
autor
  • Department of Mathematics, University of Glasgow, Glasgow G12 8QW, Scotland
Bibliografia
  • [1] A. Baker, Isogenies of supersingular elliptic curves over finite fields and operations in elliptic cohomology, in preparation.
  • [2] D. A. Cox, z Primes of the Form x² + ny². Fermat, Class Field Theory and Complex Multiplication, Wiley, 1989.
  • [3] D. Husemoller, Elliptic Curves, Springer, 1987.
  • [4] M. Kaneko and D. Zagier, z Supersingular j-invariants, hypergeometric series, and Atkin's orthogonal polynomials, preprint.
  • [5] N. M. Katz, z p-adic properties of modular schemes and modular forms, in: Lecture Notes in Math. 350, Springer, 1973, 69-190.
  • [6] P. S. Landweber, Supersingular elliptic curves and congruences for Legendre polynomials, in: Lecture Notes in Math. 1326, Springer, 1988, 69-93.
  • [7] J. Lubin, J.-P. Serre and J. Tate, Elliptic curves and formal groups, mimeographed notes from the Woods Hole conference, available at http://www.ma.utexas. edu/ voloch/lst.html.
  • [8] G. Robert, Congruences entre séries d'Eisenstein, dans le cas supersingulier, Invent. Math. 61 (1980), 103-158.
  • [9] H.-G. Rück, A note on elliptic curves over finite fields, Math. Comp. 49 (1987), 301-304.
  • [10] J.-P. Serre, z Congruences et formes modulaires (d'après H. P. F. Swinnerton-Dyer), Sém. Bourbaki $24^e$ Année, 1971/2, No. 416, Lecture Notes in Math. 317, Springer, 1973, 319-338.
  • [11] J.-P. Serre, Formes modulaires et fonctions zêta p-adiques, Lecture Notes in Math. 350, Springer, 1973, 191-268.
  • [12] E. de Shalit, z Kronecker's polynomial, supersingular elliptic curves, and p-adic periods of modular curves, in: Contemp. Math. 165, Amer. Math. Soc., 1994, 135-148.
  • [13] J. Silverman, The Arithmetic of Elliptic Curves, Springer, 1986.
  • [14] J. Tate, The arithmetic of elliptic curves, Invent. Math. 23 (1974), 179-206.
  • [15] J. Tate, Endomorphisms of abelian varieties over finite fields, Invent. Math. 2 (1966), 134-144.
  • [16] W. C. Waterhouse, Abelian varieties over finite fields, Ann. Sci. École Norm. Sup. (4) 2 (1969), 521-560.
  • [17] W. C. Waterhouse and J. S. Milne, Abelian varieties over finite fields, in: Proc. Sympos. Pure Math. 20, Amer. Math. Soc., 1971, 53-64.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav86i1p91bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.